Fast, affordable, 1-on-1 assistance

As low as $15
Fast, affordable, 1-on-1 assistance
Mental Health Professional

Ask your own question to a Mental Health Professional online now

As low as $15
money-back guarantee

Mental Health

I have panic and anxiety problems I have been...

Resolved • Response time 1 minute

3 Jan 2013

I have panic and anxiety problems I have been on zoloft for 15 yearsThe doctor has me up to 300 mgs a day it went from 100mgs to the presant 300 once a day. I was also on xanax For many of those years she changed me to Atavan1 mg as needed. she knew it was needed and perscribed 1 mg 3 times a day. I also am on Remoran 15 mg at night befor going to bed. I am on oxygen 24/7and use a nebulize every four hours I am 70 years old and lost my husband in August to cancer we had just celebrated our 50th. annvery my kids and I we are trying to get me off Atavan I am down to one half a pill three times a day. It's not working very well between my doctor and anyone we ask there seems to be no answer. I am hopeing you can be of help and make this not so terriable. thank you for any help you can be. I can't sleep very well and I can't eat I am down from 130 lbs to 100lbs.
Read Less

3 Jan 2013

Ask your own question
Mental Health Professional's response
3 Jan 2013
Dr. Vikas
Dr. Vikas
Hello Madam, May I know what sort of help you are expecting from us? To be honest,I can only suggest you a treatment modifications but you have to still discuss with your doctor about it? If that is OK, please do let me know so that I can suggest a treatment modification. Kind regards Vikas
Dr. Vikas
Dr. Vikas
Associate Professor
Avg. question only $22
MBBS ; M.D Psychiatry, MS. Health Informatics
3 Jan 2013
Your question matters. Dr. Vikas and 1 other Mental Health Professionals are ready to help. Ask your own question

Ask your own question to a Mental Health Professional online now

  • 100% money-back guarantee
  • Prices start as low as $15
  • Join 8.5 million satisfied customers
Conversations are covered by our Disclaimer.